Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Why do I get throbbing and a pinching sensation in and around my testicles?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2008
Answered : 313 Questions
I have recently been experiencing throbbing and a pinching sensation in and around my testicles. The testis themselves don't seem swollen, but the epididymis seems to swell at times. Other symptoms include light headedness or mild dizziness and cramping low around my pelvis. No fever, no chills. I am married with three kids, very monogamous, and generally in good health and physically fit and i dont take any medications. Any thoughts on what this could be? Thank you
Posted Wed, 22 Jan 2014 in General Health
Answered by Dr. Vijay Varma 1 hour later
Brief Answer: will need evaluation Detailed Answer: Hello sir, from the symptoms you have posted, I feel it is probably acute epididymitis. The other symptoms of light headedness and dizziness could be related to the problem itself. Other possibilities of epididymal cysts , varicocele have to be ruled out. I would order for an ultrasound examination after a thorough physical examination. Your local physician will know about this test. Hope I was of help .please get back to me for any further queries. Regards
Above answer was peer-reviewed by
Follow-up: Why do I get throbbing and a pinching sensation in and around my testicles? 1 hour later
Dr. Varma, Thank you for your response. Given the holidays and work travel, it will be several days before i am able to see my doctor. Is this something that can wait a few days before treatment (assuming I can tolerate the discomfort)? Also - i have 20, 500mg Cephalexin capsules from my recent surgery that were not used and i was wondering if i should begin taking that medication to help treat this? Thank you again and best regards, XXXX
Answered by Dr. Vijay Varma 34 minutes later
Brief Answer: Can wait, but do not delay too much Detailed Answer: Hello XXXXXXX If the symptoms are not troublesome, you can wait for few days. But I would suggest not to delay for months. For the time being you can take the antibiotics as prescribed by your surgeon. I would insist that you get yourself checked at the earliest. Get well soon... Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor